# SDR IPXA10558263

- Difficulty date: January 17, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 19,881 hours, 13,744 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 1 ENGINE PANEL NR 434BL INNER SURFACE HAS CHAFING DAMAGE FABRICATED REPLACEMENT PANEL IAW EO B757-5450-222-3-C EO NR: B757-5450-22203-C.
